# SDR 95ZZZX6911

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N201BS
- Make and model: Mooney M20J
- Aircraft serial: 241306
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 610289003
- Condition: Seized
- Location: Fuel Selector
- Part time: 1,556 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO TAKEOFF WHILE SWITCHING FROM LEFT TO RIGHT FUEL TANK, THE SELECTOR VALVE FROZE IN THE RIGHT TANK POSITION.
